# SDR SWAA2020042731480

- Difficulty date: March 14, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH Z-ANGLE STA 727C TO 787+12' ; STR25L AND 26L ; WL 155 HAS NUMEROUS SPOTS OF CORROSION / EVALUATED CORROSION IN AFT PIT ON LH Z ANGLE STA 727C - 787+12 STR 25L 26L WL 155 ORIG MAT .040' MAT LOSS .002' MAT REMAINING .038' STA 727C - 727C+6 IN LIMITS IAW SRM 53-00-53-1A-2 STA 727C+8 - 787+2 ORIG MAT .040 MAT LOSS .020' MAT REMAINING .028' OUT OF LIMITS IAW SRM 53-00-53-1A-2 ACCOMPLISHED REPAIR STA 787+12 - 727+8 LH Z ANGLE WL 155 STR 26L - 25L IAW SRM 51-40-02-0G-0 & SRM 53-00-53-2R-5 APPLIED CIC IAW AMM 51-21-91-620-802 INFO ONLY P/N 146A7502-27
